ORGANIZING COMMITTEE

Convenor

Prof. Suneeta Mittal

Tel. 26593378

Org. Secretary

Dr. Neeta Singh

Tel. 26594251

Treasurer

Dr. J.B. Sharma

Tel. 26596698

Executive Members

Prof. Alka Kriplani

Prof. Sunesh Kumar

Prof. Deepika Deka

Dr. Neerja Bhatla

Dr. K.K.Roy

Dr. Vatsla Dadhwal

Dr. Nutan Agarwal

Dr. Rohini Sehgal

Dr. Pradeep Garg

Dr. K. Pushpalatha

Dr. V.L.Jindal

Dr. Meenakshi Shankar

Dr. Anupama Bahadur

Dr. Lakhveer Malhotra

Dr. Aparna

Registration procedure:

You may register in advance for all six modules or for each module separately. Kindly send a bank draft in favour of "National CME in Obst/Gynae: payable at New Delhi (please note that unregistered participants will not be allowed inside the hall).

Students will have to arrange for their, own travel and accommodation. Many safe hotels, guest houses, etc are available near AIIMS at reasonable rates.

Send registration form to Secretariat:

The Organising Secretary
Room No. 3075, 3rd Floor, Teaching Block
Dept. of Obstetrics and Gynaecology
All India Institute of Medical Sciences
Ansari Nagar, New Delhi-110029

For further information about any module:

website: www.aiims.edu www.aiims.ac.in

Module 1

(Day 1)

- Medications During Pregnancy and Teratogens
- Antepartum Fetal Monitoring
- Intrauterine Growth Restriction
- Obesity in Obstetrics and Gynaecology
- Practice of Evidence Based Medicine. Concept of WHO RHL
- Application of Forceps and Ventouse
- Hepatitis in Pregnancy
- Case Discussion: Obstetrics

(Day 2)

- Reproductive Tract Infections
- Mullerian Duct anomalies
- Panel: Gestational Trophoblastic Disease
- Management of Vault Prolapse
- Abdominal and Vaginal Hysterectomy
- Ectopic Pregnancy
- Prenatal Diagnostic Procedures
- Case Discussion: Gynaecology

Module 2

(Day 1)

- Pretvem labour
- Premative ruptur of membranes
- Recurrent pregnency loss
- Hypertensive disorder in pregnancy
- External cephalic version
- Abnormal cephalic & Occepito Post Position
- Macrosonia

(Day 2)

- Approach to Infertility
- General tuberclosis
- Asserted Reproductive techniques
- New FIGO classification
- Hysteroscopic Surgery

Module 4

(Day 1)

- Heart disease in pregnancy
- Pregnancy with renal disease
- Obstetric ultrasound
- TORCH infection –An overview
- Liver disorders in pregnancy
- Procedure : Fetal Malpresentation and Malpositions

(Day 2

- Screening and early diagnosis of genital cancers
- Malignant lesions of the uterus
- Carcinoma ovary
- Introduction to evidence based medicine (RHL)

- Radical surgery for carcinoma cervix
- Laparoscopic lymphadenectomy with radical vaginal hystercotomy (video)
- Carcinoma vulva
- Case discussion (Gynae)

Module 5

(Day 1)

- Ante-partum Haemorrhage
- Multiple Pregnancy
- Anaemia in Pregnancy
- Rh Negative Pregnancy and Rh Isoimmunisation
- Procedure: Fetal Malpresentation / Malposition
- Case Discussion (Obs)

(Day 2)

- Fibroid Uterus and Adenomyosis
- Abnormal Uterine Bleeding
- Endometriosis
- Menopause and Hormone Replacement Therapy
- Procedure: Myomectomy
- Case Discussion (Gyn)

Module 6

(Day 1)

- HIV in Pregnancy
- Prenatal diagnostic procedures
- Panel: Maternal and Perinatal Mortality
- Critical Care Management of Shock and DIC
- Panel: Thyroid disorders in Pregnancy
- Management of Post Partum HaemorrhageProcedures: Destructive operations, IVP,
- Patwardhan's Technique, Inversion uterus

 Case Discussion: Obstetrics Moderator

(Day 2)

- CONTRACEPTIVE UPDATE
- Medical eligibility criteria
- Advances in female contraception
- IUCD-What's new?
- Advances in Male contraception
- N on-scalapel vasectomy
- MTP: Acts and Methods
 Panel: National Health programmes related to
 Reproductive health
- Procedure: Operation for vaginal prolapse
- Genital fistulae
- Stress urinary incontinence
- Case Discussion: Gynecology



(MODULE 3, SERIES 3)





Organized by :

Department of Obstetrics & Gynaecology
All India Institute of Medical Sciences
New Delhi

Modular Continuing Medical Education Programme

Module 3

28th - 29th August, 2010

VENUE

JLN AUDITORIUM, AIIMS, NEW DELHI

Invitation

NATIONAL CME IN OBSTETRICS AND GYNAECOLOGY

Dear Friends,

It gives us great pleasure to invite you to the National CME in Obstetrics and Gynecology Module 3 Series 3 at AIIMS, New Delhi on 28th & 29th, August, 2010.

Building on the success of our previous CMEs. the Department of Obstetrics and Gynecology takes you a step further with the third series of module three, designed to facilitate the postgraduate teaching programme. The modules have been planned to comprehensively cover the entire post graduate syllabus over three years as is expected from candidates in MD, DGO and DNB courses. This CME is focusing on various important Obstetric and Gynecological Conditions. The topics to be covered during the CME are on the website: www.aiims.edu, www.aiims.ac.in

This CME provides a plethora of academics both basics and advanced through lectures and case presentations. We are essentially conscious to update these modules with recent advances from literature, and are inclined to problem-based learning activities. This CME is not just to facilitate postgraduates from teaching hospitals but of interest to obstetriciangynecologists affiliated to private institutions and those in research post.

We hope that you make the most out of this extensive academic exercise through active interaction. We suggest you to reserve these dates on your monthly agenda well in advance.

We look forward to your participation in making this CME a grand success.

Thanking You

Prof. Suneeta Mittal Dr. Neeta Singh Convenor

Organising Secretary

SCIENTIFIC PROGRAMME

DAY 1 (Saturday, 28th August, 2010)

Amenorrhoea

08.30-09.00 AM Registration 09.00-09.30 AM Inauguration 09.30-10.00 AM TEA (30 min.) 10.00-10.45 AM Approach to a case of

Prof. Geeta Radha Krishnan (UCMS)

10.45-11.30 AM Current Evidence on the management of Hyper Prolactinaemia

Prof. Suneeta Mittal (AIIMS)

11.30 AM-12.15 PM Evidence based management of PCOS & Hirsuitsm

Prof. Alka Kriplani (AIIMS)

12.15-01.00 PM Evidence based management of Rh isoimmunised Pregnancy

Prof. Deepika Deka (AIIMS)

01.00-02.00 PM LUNCH (60 min.)

02.00-03.00 PM Advances in Imaging in

Gynaecology and role of newer Modalities in Diagnosis &

Management

Panel Discussion

Moderator -

Prof. Sunesh Kumar (AIIMS)

Panelist -

Dr. Rakesh Kumar

(Nuclear Medicine, AIIMS)

Dr. Raju Sharma

(Radio-diagnosis, AIIMS)

Dr. Smriti Hari

(Radio-diagnosis, AIIMS)

Dr. K.K. Roy (Obs. & Gynae., AIIMS)

03.00-03.30 PM Introduction to Reproductive

Health Library

Prof. Suneeta Mittal (AIIMS)

03.30-04.15 PM Enigmatic Inter-sex disorderand its management Guidelines

Prof. Dr. Kiran Guleria (UCMS)

04.15-05.15 PM Case discussion in Gynaecology

Prof. Sudha Salhan (SJH & VMMC)

Dr. Pradeep Garg (AIIMS)

SCIENTIFIC PROGRAMME

DAY 2 (Sunday 29th August, 2010)

08.30-09.00 AM Registration

09.00-09.45 AM Ante partum & Intrapatum Fetal Monitoring

Dr. Neeta Singh (AIIMS)

09.45-10.30 AM Current Evidence on Induction & Augmentation of Labour &

Dystocia

Dr. Vatsala Dadhwal (AIIMS)

10.30-11.00 AM TEA (30 min.)

11.00-11.45 PM Evidence based management

of Diabetes in Pregnancy Prof. Reva Tripathi (MAMC)

11.45-12.45 PM Evidence based management

of Menopause. What is the consensus on Hormone

Replacement Therapy in 2010?

Moderator -Dr.. Renu Misra

(Sita Ram Bhartia & Moolchand Hospital)

Panelist -

Dr. Urvashi Jha (MAX Hospital) Dr. Neeraj Bhatla (AIIMS)

Dr. Nutan Agarwal (AIIMS) Dr. Sonia Malik (Holy Angels)

Dr. J.B. Sharma (AIIMS)

02.45-1.30 PM Evidence based diagnosis and

management of APLA

syndrome

Prof. Sudeep Saha (KMC, Kolkata)

01.30-02.30 PM LUNCH (60 min.)

02.30-03.15 PM What's New in Technique of

Caesarean Section & Caesarean Hysterectomy

Prof. Chitra Raghunandan

03.15-04.00 AM Obstetric Analgesia & Painless Labour

Prof. Rajeshwari (AIIMS)

04.00-05.30 PM Case Discussion in Gynaecology

> Prof. Usha Manaktala (MAMC) Dr. Neena Malhotra (AIIMS)

REGISTRATION FEES

For all six modules Rs. 5000/-

Single module

Post Graduate Students and Delegates

< 7 years since MBBS

Registration by 15th June Rs. 1200/-Late/Spot Rs. 1500/-

Post Graduate Students and Delegates > 7 years since MBBS Rs. 1500/-

Single Day Registration

Registration by 15th June Rs. 800/-Late/Spot Rs. 1000/-

CME Credit hours (DMC)-11 hours per Module (Course manual not quaranteed for spot registrants)

Send Registration Form to Secretariat

The Organizing Secretary

Room No. 3075, 3rd Floor, Teaching Block, Department of Obstetrics and Gynecology All India Institute of Medical Sciences, Ansari Nagar, New Delhi-110029

Contact person at the Secretariat:

Ms. Meenu Anand (Ph. 26593378, 26594251)

For further information about the modules Website: www.aiims.edu, www.aiims.ac.in

: drneetasingh@yahoo.com

Mobile: 9868397311

Name:

REGISTRATION FORM

Designation:	
	4
	PIN:
Telephone:	(O)
	(R)
E-mail:	
Bank Draft/	Cheque No
Dt	_Dr <mark>awn on (B</mark> ank)
Rs	Sigature: